MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE UNKNOWN_ENDOSCOPY_PRODUCT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER ENDOSCOPY-SAN JOSE UNKNOWN_ENDOSCOPY_PRODUCT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number UNK_END
Health Effect - Clinical Code Injury (2348)
Date of Event 06/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
Multiple attempts were made for additional information, however no information was received.It was reported that the device malfunctioned resulting in injury to the patient.
 
Additional Manufacturer Narrative
The product was not returned for investigation; therefore, the reported failure mode was not confirmed.The reported failure mode will be monitored for future reoccurrence.Alleged failure: patient injury.Probable root cause: poor insulation on receptacle board, manufacturing error, use error: console is sterilized or disinfected, use error: console cleaned with incompatible products.The device manufacture date is not known.
 
Event or Problem Description

Brand Name
UNKNOWN_ENDOSCOPY_PRODUCT
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8817828
Report Number0002936485-2019-00306
Device Sequence Number18918153
Product Code GEI
UDI-Device Identifier07613327058086
UDI-Public07613327058086
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071859
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberUNK_END
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/28/2019
Supplement Date Received by Manufacturer06/28/2019
Initial Report FDA Received Date07/23/2019
Supplement Report FDA Received Date09/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;